MathSciNet Relay Station
MathSciNet bibliographic data
MR2923005 45G10 (47H10)
Olszowy, Leszek Fixed point theorems in the Fréchet space $C(\Bbb R_+)$ and functional integral equations on an unbounded interval. Appl. Math. Comput. 218 (2012), no. 18, 9066–9074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement